# SDR UPS03240251

- Difficulty date: March 4, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB-AFTER T/O, LG RAISED AND RIGHT MAIN GEAR STAYED DOWN.  RED GEAR LIGHT AND DOORS LIGHT REMAINED ON.  GEAR CAME DOWN NORMALLY.  REPLACED 6 EA SHEARED RIVETS ON UPLOCK TORQUE TUBE, OPS CHECKS GOOD PER MM 32-30-00.
